# SDR DALA2024042204638

- Difficulty date: April 22, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 75,174 hours, 9,962 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: UNKNOWN
- Condition: Faulted
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3316 2R DOOR SHOWING OPEN ON ECAM PANEL. F/A'S REPORT DOOR IS CLOSED. CORRECTIVE ACTION: R/R PROX SWITCH 16MJ PER AMM 52-71. (5472514)
